×

zbMATH — the first resource for mathematics

The approximation of stochastic partial differential equations and applications in nonlinear filtering. (English) Zbl 0711.60053
The author considers the perturbed stochastic evolution equation \[ du_ t=Au_ tdt+F dH_ t+(B_ iu_ t+G_ i)dM^ i_ t \] and the perturbed Cauchy problem \[ dv_ t=({\mathcal L}v_ t+f)dH_ t+({\mathcal M}_ iv_ t+g_ i)dM^ i_ t,\quad v_ 0\quad fixed, \] where A, \(B_ i\) (1\(\leq i\leq d)\) are unbounded linear operators, \({\mathcal L}\) is a second order differential operator, \({\mathcal M}_ i\) (1\(\leq i\leq d)\) are first order differential operators, H is an increasing process and \(M^ i\) (1\(\leq i\leq d)\) are continuous semimartingales.
This paper extends to the general situation (i.e. A is dissipative and \({\mathcal L}\) is degenerate) previous results of the author. A Stroock- Varadhan’s type theorem for the support of the two equations is obtained: the support is described as the closure of the paths for the related control equations. These results are applied to the Zakaî equation of the nonlinear filtering theory in order to obtain the description of the support of the unnormalized conditional density on the space \({\mathcal C}([0,T],W^ m_ 2(r))\).
Reviewer: M.Chaleyat-Maurel

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60G35 Signal detection and filtering (aspects of stochastic processes)
93E11 Filtering in stochastic control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chaleyat-Maurel, M.; Maurel, D., Une propertié de robustesse en filtrage non lineaire, Stochastics, 19, 11-40, (1986) · Zbl 0615.60039
[2] M. Chaleyat-Maurel and D. Michel, A Stroock-Varadhan support theorem in nonlinear filtering theory, to appear in Stochastics. · Zbl 0693.60028
[3] Gyöngy, I., On the approximation of stochastic partial differential equations I, Stochastics, 25, 59-85, (1988) · Zbl 0669.60058
[4] Gyöngy, I., On the approximation of stochastic partial differential equations II, Stochastics, 26, 129-164, (1989) · Zbl 0669.60059
[5] Gyöngy, I., The stability of stochastic partial differential equations and applications, () · Zbl 0726.60060
[6] Krylov, N.V.; Rozovskii, B.L., On characteristic of degenerate second-order parabolic ito equations, (), 153-168, (in Russian) · Zbl 0503.60066
[7] Mackevicius, V., On the support of the solution of stochastic differential equations, Lietuvos matematikos rinkinys, XXVI, Nr. 1, 91-98, (1986)
[8] Pardoux, E., Stochastic partial differential equations and filtering of diffusion processes, Stochastics, 3, 127-167, (1979) · Zbl 0424.60067
[9] Picard, J., Methods de perturbation pour LES equations differentiales stochastiques et le filtrage non lineaire, ()
[10] Rozovskii, B.L., Stochastic evolution systems. the theory of linear equations with applications to statistics of stochastic processes, (1983), Nauka Moscow, (in Russian)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.